IJPAM: Volume 89, No. 1 (2013)

GRACEFUL LABELING OF HANGING THETA GRAPHS

T.N. Janakiraman$^1$, G. Sathiamoorthy$^2$
$^1$Department of Mathematics
National Institute of Technology
Tiruchirappalli, Tamilnadu, INDIA
$^2$School of Humanities & Sciences
SASTRA University
Thanjavur, Tamilnadu, INDIA


Abstract. In this paper, we introduce a new class of hanging theta graphs and prove that those graphs admit graceful labeling.

Received: April 9, 2013

AMS Subject Classification: 05C78

Key Words and Phrases: graceful labeling, theta graph

Download paper from here.



DOI: 10.12732/ijpam.v89i1.3 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 89
Issue: 1